Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
CRIS.D

DIFFERIN AND RED VEINS PLEASE ANSWER A.S.A.P.

Recommended Posts

HY , I'M ON MY SECOND WEEK WITH DIFFERIN 0.1% CREAM . I'M ON THE PEELING PROCESS AND NOW WHEN I PUT IT ON MY FACE BURNS LIKE HELL 4 A COUPLE OF MINUTES. ANYWAY I CAN MANAGE THIS IS NOT SO BAD AND I CAN SEE ALREADY SOME POSITIVE CHANGES ON MY SKIN . !!!!!!!!!!!BUT NOW THE BIG PROBLEM IS THAT I HAVE A LOT OF NEW LITTLE RED VEINS ON MY NOSE AND ONE UNDER MY LEFT EYE!!!!!!!!!!! CAN YOU GUYS PLEASE TELL ME IF THIS VEINS WILL DISAPEAR OR I'LL HAVE THIS NEW PROBLEM FOR THE REST OF MY LIFE ??? I'M THINKING TO QUIT DIFFERIN . PLEASE LET ME NOW SOMETHING ASAP . THX 4 ALL

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×